# SDR SWIA202401080207

- Difficulty date: December 7, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 37,813 hours, 38,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 605.00 BETWEEN STRINGERS 21L TO 21R HAS CORROSION ON FWD FACE AND LOWER FLANGE. (FILED CLOSED)REMOVED AND REPLACED LOWER FRAME SEGMENT AT FS605.00 IN REF TO SRM 51-42-06 AND 51-42-21. COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337
